# SDR SIMA20150305001

- Difficulty date: March 5, 2015
- Submitted: March 5, 2015
- Operation: Air carrier
- Aircraft: N814AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145541
- Aircraft time: 31,786 hours, 27,494 cycles
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Anti-Ice Valve
- Condition: Failed
- Location: Anti-Ice Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER LEVELING OFF, THE OPEN INSCRIPTION ON ENG ANTI-ICE EXTINGUISHED, REQUIRED IAW MEL-30.  CREW CONTACTED SOC & MOC & THE DECISION TO DIVERT WAS MADE.  THE CREW DECLARED AN EMER & LANDED WITHOUT INCIDENT.  R & R NR 2 ENGINE ANTI-ICE VALVE IAW AMM 30-21-01.   OPS CHECKED GOOD.  NO DEFECTS NOTED.
